# SDR 2008UALA03416

- Difficulty date: June 16, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 61,237 hours, 36,156 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Lamp
- Condition: Burned Out
- Location: Nr 2 Fire Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NR 2 FIRE HANDLE LIGHT OUT.  FOUND BURNED OUT LAMP.  REPLACED LAMP OP CHECKED GOOD.  AC OK FOR SERVICE.
